# SDR REXA98035

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406BH
- Make and model: Saab SF340A
- Aircraft serial: 340A074
- Engine: Ge CT75A2
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Prop Gear Box
- Part number: 77580010
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

CREW SHUT DOWN LEFT ENGINE, NO OIL PRESSURE.  COULD NOT FEATHER LEFT PROP.  REMOVED AND REPLACED LEFT PROP GEARBOX.  (M)
